Paracetamol (1x12)

Paracetamol (1x12)

£9.49
Skip to product information
Paracetamol (1x12)

Paracetamol (1x12)

£9.49

For the relief of a headache, migraine, neuralgia and rheumatic aches and pains.
Paracetamol 500mg caplets can also be taken to relieve the symptoms of of colds and influenza.

  • Each caplet contains 500mg paracetamol.
  • Easy to swallow caplets.
  • For the relief of headaches, migraines, aches, pains, colds and flu.

You may also like